Open Access

Approximation by Fourier sums in classes of differentiable functions with high exponents of smoothness


Abstract

We find asymptotic equalities for the exact upper bounds of approximations by Fourier sums of Weyl-Nagy classes $W^r_{\beta,p}, 1\le p\le\infty,$ for rapidly growing exponents of smoothness $r$ $(r/n\rightarrow\infty)$ in the uniform metric. We obtain similar estimates for approximations of the classes $W^r_{\beta,1}$ in metrics of the spaces $L_p, 1\le p\le\infty$.

Key words: Fourier sum, Weyl-Nagy class, asymptotic equality.


Full Text





Article Information

TitleApproximation by Fourier sums in classes of differentiable functions with high exponents of smoothness
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 4, 381-387
MilestonesReceived 21/05/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

A. S. Serdyuk
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka str., Kyiv, 01601, Ukraine

I. V. Sokolenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka str., Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. S. Serdyuk and I. V. Sokolenko, Approximation by Fourier sums in classes of differentiable functions with high exponents of smoothness, Methods Funct. Anal. Topology 25 (2019), no. 4, 381-387.


BibTex

@article {MFAT1245,
    AUTHOR = {A. S. Serdyuk and I. V. Sokolenko},
     TITLE = {Approximation by Fourier sums in classes of differentiable functions with high exponents of smoothness},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {4},
     PAGES = {381-387},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1245},
}


References

Coming Soon.

All Issues